“Benzo Buddies ruined my life”

How benzobuddies ruined my life, long proctated withdrawal 4 years off
« on: June 01, 2018, 06:12:39 pm »

[Buddie]

my last name here was pil54, in 2014 here i Registered after a fast taper of 7mg prazepam, i was just reinstated 4,5mg and it wasnt enought to stabilized me, i should have gone back to 7mg at least or even more for it to be effective, and restart a slow taper.

Back of that i was first on 20mg, i discovered the Ashton manual and was doing it even slower, reducing 5% every 2 weeks with barely no symptoms at all, all was very manageable, working full time job through it. For one year i tapered from 20mg to 7mg very easily, it wasnt the hell people describe here to taper at all, everyone here who describe hell tapering psych meds is just going too fast . Until i stupidly lost patience andtryed to accelerate and it went hell and i ended cold turkey 7mg

I can remember moderators here telling me ” You are paradoxical you just need to quit and let your brain heal, Accute only last 3 month then it will get better, everyone heal”, That sentence EVERYONE HEAL, you will read it all day by every people here, those all unknow people behind their screen can litteraly destroy all your life if you listen them advices.

Its what i did, and thats what they did, they ruined my whole life, I tapered those last 4,5mg in 3 month, reducing 0,5or 0,25mg every 8 days, and i went severly ill because i wasnt stable at all before tapering, they told me ” dont care accute last 3 month “

Am still in accute 4 yeas later, next month i will be 4 years off every benzo or psych meds, and i never recovered from the symptoms of my fast taper here in 2014,

I still have akathisia, i wake up Everyday in terror with electricity in my whole body, with surge of feeling loosing my mind like i have mania, severe insomnia, depersonnalization that never went away 4 years laters, during those years i developped pots syndrome, chronic fatigue syndrome from the daily severe terror my body was experiencing.

They told me ” its normal if withdrawal for years, and i Believe them, i thought it was normal, IT WAS NOT, IT WAS ABSOLUTLY NOT.

Am now living with the crazy idea on my shoulder that i was better 4 years ago while i was doing my slow micro taper, than now 4 years off after my last dose after my failed tapers.

And it’s been the same for my old friends here who Registered in the same generation of me, Hurtbrain, Crazypants, benzommama, rackshka, all those people who tapered wrong and been told they would heal, they are now 4-5-6 years later never healed because of listening people here on that same forum.

That message is to warm the newbies here and all the people suffering to realy inform you before you do a fast taper and listen people here telling you that whatever the way you tapered you will heal, it’s false, its the worse shit every spammed here but its not reality,

Jennyfer Leigh, baylissa,ian singleton, una corbet, They all lie, they all say what you want to hear just to reassurance, but they have no idea how long a brain damage from a rapid taper can take to recover, for years they lied to me saying i would heal if i avoid alcohol and psych meds, I DID, and i never healed 4 years later.

My life is a living hell now because i regret Everyday the mistake i did to listen unknow people advice behind a screen, even my doctor told me to reinstate to my last dosage if i felt sick and retaper slower, it would have been the think to do, instead i trusted that forum

Please inform yourself, the best safe way to escape benzo hell is a micro taper of 5% every 2 weeks of your dosage

6 thoughts on ““Benzo Buddies ruined my life”

  1. I recently read where this Baylissa chick gets paid to smooth talk people??? Charlatan. 💩🤮 “Baylissa told me this. Baylissa told me that.” Baylissa will fill you full of her fake ass bullshit in her weird voice with that strange cadence, (I’ve unfortunately seen a few videos of her. Creepy AF) for a PRICE. Probably sweet talk you out of more that few bucks. I’m off to google this hot mess.

  2. Can you please email me I’ve had problems on and off benzos how do you suggest coming off I’m on 10mg now and a mess.

  3. Hi Sharon / Lisa,

    You need t go to your doctor and tell them you’d like to quit.

    Asking random strangers on the internet is a very unsafe method and should be avoided at all costs.

Leave a Reply

Your email address will not be published. Required fields are marked *